# SDR 2017FA0000457

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: General aviation
- Aircraft: N56LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11727
- Aircraft time: 297 hours
- Engine: Lyc IO360L2A
- Engine time: 297 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD1
- Condition: Defective
- Location: Fuel System
- Part time: 297 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PAST ISSUES WITH FUEL SERVOS MAINTENANCE STARTED DOING A FUEL SERVO VENTURI INSPECTION AT EVERY 100 HOUR INSPECTION.  DURING THIS 100 HOUR INSPECTION WE FOUND THAT THE AREA BEHIND THE FUEL SERVO WAS CONTAMINATED WITH FUEL.  IN THE PAST THIS CONTAMINATION HAS CAUSED ENGINE FAILURE.  MANUFACTURE HAS INSISTED THAT THE ISSUE IS OVER-PRIMING.  HOWEVER, THE MANUFACTURER STARTING PROCEDURE HAS BEEN FOLLOWED WITHOUT THE USE OF PRIME AT ALL SINCE THE LAST 100 HOUR.
